advertisement
Question
Posted by: worried | 2011/05/03

Menstruating for more than two weeks now

Good day,
I went on the 3 month injection on 2march 2011,my period started from middle march and lasted about 8days, i then got my period again on the 18 or 19 april and i am still bleeding, it started off spotting and then i started bleeding alot for about 3 or 4 days it then subsided and on Friday 29th April started bleeding alot again until monday 2 may 2011 when it started subsiding again, please help, is this normal ? i am bleeding now for about 14days. i was never on the injection before this except for when i gave birth to my first born in March 2009 (then i went on for 3 months and never again).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes unfortunately this happens often. It usually settles down after the second injection, but you should visit your doctor who may decide to give you the second injection earlier.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/05/05

Yes unfortunately this happens often. It usually settles down after the second injection, but you should visit your doctor who may decide to give you the second injection earlier.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement